# SDR AALA202112274479

- Difficulty date: December 24, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N987AM
- Make and model: Airbus A321-231
- Aircraft serial: 7079
- Aircraft time: 15,933 hours, 6,133 cycles
- System (JASC): 2611 · Smoke Detection
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

AIRCRAFT WAS GROUNDED: SMOKE FORWARD CARGO DETECTOR IN CRUISE FLIGHT MOMENTARILY (NO 2) THIRD TIME CONTINUOUS DISCHARGED BOTTLE PER ECAM. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO BOI WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
